• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Stable Higgs bundles over positive principal elliptic brations

Complex Manifolds. 2018. Vol. 5. No. 1. P. 195-201.
Biswas I., Mj M., Verbitsky M.

Let M be a compact complex manifold of dimension at least three and Π ∶ M → X a positive
principal elliptic bration, where X is a compact Kähler orbifold. Fix a preferred Hermitian metric on M. In
[14], the third author proved that every stable vector bundle on M is of the form L⊗Π^∗B_0, where B_0 is a stable
vector bundle on X, and L is a holomorphic line bundle on M. Here we prove that every stable Higgs bundle
on M is of the form (L ⊗ Π^∗B_0, Π^∗Φ_X), where (B_0, Φ_X) is a stable Higgs bundle on X and L is a holomorphic line bundle on M.